My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.
 

Answers From Experts & Organizations (1)

Pharmacy
American Pharmacists Association
423 Answers
6,181 Helpful Votes
30 Followers
A.

You can take these medications together. I advise my patients on Augmentin that it can be harsh on the stomach (which may be the reason why you are inquiring about the Zantac -- I am not so sure it will help). So make sure you take it with a full meal, rather than just some crackers or toast. It is also common to have diarrhea while on this antibiotic as well. If you have any questions about side effects from a medication, talk to your pharmacist, we are happy to help.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

17 of 18 found this helpful
Read the Original Article: WebMD Ask the Pharmacist: Stomachaches